ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Approximation of Functions by Polynomials With Various Constraints

Trigub, R. M. (2009) Approximation of Functions by Polynomials With Various Constraints. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 35-52. ISSN 00002-3043

[img]
Preview
PDF
Download (478Kb) | Preview

    Abstract

    The pointwise approximations of functions with a given modulus of continuity of their r-th derivatives on a closed interval of the real axis are done with various additional constraints. The paper attempts to review such constraints.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Sep 2012 14:33
    Last Modified: 13 Sep 2012 14:33
    URI: http://mathematics.asj-oa.am/id/eprint/364

    Actions (login required)

    View Item